MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.(1) unpackaged ar-9229grpp was received for evaluation.Visual inspection noted no apparent issues with the device other than wear signs along the inferior edge of the cutting rim.No functional test was performed to determine the device's cutting ability.A cause can be attribute to normal wear and tear from usage in the field.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems the surgeon was using the ar-9229grpp attempting to ream the glenoid, the reamer was dull.The surgeon removed the reamer from the joint and clean it off, then reapply with more force than should be required.After doing this multiple times we were able to get a prepped surface for our implant.This was discovered during use in a tsa procedure on (b)(6) 2022.No patient affect reported.

Brand Name
UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19215637
Report Number1220246-2024-02643
Device Sequence Number8198416
Product Code LXH
UDI-Device Identifier00888867239081
UDI-Public00888867239081
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Device Catalogue NumberAR-9229GRPP
Device Lot Number04511813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown